# SDR AALA20160119024

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 18,754 hours, 7,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A524033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOORBOARD SUPPORT ANGLE AT FS 540 IS CRACKED AT LBL 1.  R & R SUPPORT ANGLE IAW SRM 51-10-02.
